| Model Number |
26775UF |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Event or Problem Description
The event occurred in canada.It was reported that the l-hook being used during case when insulating rubber on end of hook appeared to look burnt/frayed and started to peel back.Site was surprised since l-hook was inspected prior to use.Some interference with the video was also noted.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device was returned to our us facility on march 16, 2026.It will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).